Alert archive / New Jersey / Coastal Flood Advisories in 2013

Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly

April 23, 20137 counties in New Jersey; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Apr 23, 2013, 1:36 PM EDT for 7 counties in New Jersey; Kent County, Sussex County, Delaware. It took effect at Apr 23, 2013, 6:00 PM EDT. It was in force for 119 min.

The area

The counties it named.

The facts

Issued
Apr 23, 2013, 1:36 PM EDT (17:36 UTC)
In effect from
Apr 23, 2013, 6:00 PM EDT
Expired
Apr 23, 2013, 7:59 PM EDT
In force
119 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS41 KPHI 231736
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT TUE APR 23 2013

DEZ002>004-NJZ012>014-020>027-240200-
/O.NEW.KPHI.CF.Y.0013.130423T2200Z-130424T0200Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
136 PM EDT TUE APR 23 2013

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 6 PM TO 10 PM EDT THIS
EVENING.

* LOCATION...THE NEW JERSEY AND DELAWARE COASTLINES, RARITAN BAY,
  LOWER DELAWARE BAY, ADJACENT BACK BAYS INCLUDING BARNEGAT BAY
  AND TIDAL TRIBUTARIES. 

* COASTAL FLOODING...AREAS OF MINOR TIDAL FLOODING AROUND THE TIME
  OF HIGH TIDE.

* TIMING...HIGH TIDE ALONG THE COAST AND RARITAN BAY OCCURS
  BETWEEN ABOUT 630 PM AND 730 PM. HIGH TIDE ALONG LOWER DELAWARE
  BAY, BACK BAYS AND TIDAL TRIBUTARIES OCCURS LATER.

* IMPACTS...SPOTS HIGHLY SUSCEPTIBLE TO TIDAL FLOODING WILL
  EXPERIENCE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS
ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD
CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD.

DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING
YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO
COSTLY REPAIRS.

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

MPD
1 follow-up statement
234 
WHUS41 KPHI 232359
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
759 PM EDT TUE APR 23 2013

 
DEZ002>004-NJZ012>014-020>027-240100-
/O.CAN.KPHI.CF.Y.0013.000000T0000Z-130424T0200Z/
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
759 PM EDT TUE APR 23 2013

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY.

TIDAL DEPARTURES HAVE DECREASED AND MINOR TIDAL FLOODING IS NO
LONGER EXPECTED TO OCCUR. THE HIGH TIDE CYCLE HAS BEEN REACHED
ALONG THE OCEAN FRONT WITHOUT MINOR TIDAL FLOODING THRESHOLDS
BEING REACHED.

$$

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Apr 23, 1:31 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 23, 1:31 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT TUE APR 23 2013

.SYNOPSIS...
WEAK LOW PRESSURE WILL TRACK WELL TO OUR EAST TODAY, THEN SHOULD PASS
NEAR CAPE COD WEDNESDAY MORNING. A COLD FRONT IS FORECAST TO SLIDE ACROSS
OUR AREA WEDNESDAY NIGHT. A SECONDARY COLD FRONT IS EXPECTED TO ARRIVE
ON THURSDAY NIGHT. HIGH PRESSURE IS ANTICIPATED TO FOLLOW FOR FRIDAY AND
SATURDAY. THE HIGH IS FORECAST TO SETTLE TO OUR NORTHEAST FOR SUNDAY
AND FOR THE EARLY PART OF NEXT WEEK, AS LOW PRESSURE PASSES TO OUR
SOUTH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL GRADUALLY TRACK
NORTHEASTWARD THIS AFTERNOON. A NORTHEASTERLY FLOW CONTINUES ACROSS
THE AREA, ALLOWING FOR COOL CONDITIONS. A LAYER OF MOISTURE BENEATH
AN INVERSION HAS LOCKED CLOUDS IN ACROSS MUCH OF THE AREA, ALTHOUGH
THE WESTERN EDGE OF THE LOW CLOUD DECK HAS ERODED. THE ONSHORE PUSH
THOUGH APPEARS TO BE STRONG ENOUGH TO KEEP THE CLOUDS MOSTLY IN
PLACE. THE STRONGEST ONSHORE PUSH LOOKS TO BE ACROSS OUR NORTHERN TO
CENTRAL ZONES WHERE RADAR IMAGERY HAS BEEN SHOWING A PRONOUNCED AREA
OF DRIZZLE WORKING INLAND. THIS HAS BEEN SHOWING SIGNS OF SOME
WEAKENING THOUGH, AND BEHIND THIS THE CLOUD BASES HAVE GENERALLY
LOWERED. WE THEREFORE EXPANDED THE DRIZZLE MENTION FARTHER INLAND
FOR A TIME. ANY PRECIPITATION THOUGH WILL BE VERY LIGHT, THEREFORE
POPS WERE LOWERED BELOW SLIGHT CHC.

WHILE SOME BREAKS OF SUNSHINE WILL OCCUR MAINLY ACROSS THE WESTERN
ZONES, ENOUGH CLOUDS COUPLED WITH THE NORTHEASTERLY FLOW IS KEEPING
TEMPERATURES ON THE COOL SIDE. THE WARMER READINGS ARE ACROSS THE
FAR WEST GIVEN AT LEAST SOME SUNSHINE OCCURRING AND BEING A GREATER
DISTANCE FROM THE OCEAN INFLUENCE. THE WINDS HAVE COME DOWN SOME AS
THE INFLUENCE OF THE RATHER STRONG SURFACE HIGH HAS LESSENED.

THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS,
WITH SOME INCORPORATION OF THE LAMP/LAV GUIDANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
DURING THE EVENING AND OVERNIGHT HOURS, LOW PRESSURE OFF TO OUR
EAST WILL CONTINUE TO PROGRESS NORTHEASTWARD, NEARING THE NEW
ENGLAND COAST EARLY WEDNESDAY MORNING. WITH THE DEPARTURE OF THIS
SYSTEM, WINDS WILL BECOME LIGHTER AND OUT OF A MORE NORTHERLY AND
THEN WESTERLY DIRECTION BY EARLY WEDNESDAY. IN ADDITION, MODEL
GUIDANCE ALSO INDICATES A CONTINUED GRADUAL CLEARING TREND ACROSS
THE REGION FROM WEST TO EAST. OVERALL, NEAR AVERAGE OVERNIGHT
TEMPERATURES ARE EXPECTED, WITH LOWS PRIMARILY IN THE LOWER TO
MIDDLE 40S FOR THE AREA. MOS GUIDANCE WITH SOME LOCAL ADJUSTMENTS
WAS USED FOR MINIMUM TEMPERATURES.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
IT APPEARS AS THOUGH THERE WILL BE A FAIRLY GOOD BUT BRIEF PUSH
OF WARM AIR AHEAD OF THE COLD FRONT APPROACHING FROM THE WEST ON
WEDNESDAY. TEMPERATURES AT 850 HPA MAY PUSH INTO THE +12C
NEIGHBORHOOD. WHILE THERE MAY BE SOME HIGH CLOUDS DURING THE DAY,
A FAIR AMOUNT OF SUNSHINE IS ANTICIPATED. AS A RESULT, WE WILL
FORECAST MAXIMUM TEMPERATURES MAINLY IN THE MIDDLE 70S WITH A
STIFF SOUTHERLY BREEZE.

THE PRECIPITATION ASSOCIATED WITH THE APPROACHING COLD FRONT
SHOULD FALL APART AS IT MOVES THROUGH OUR REGION ON WEDNESDAY
NIGHT. IT DOES NOT APPEAR AS THOUGH THE PRECIPITATION WILL REACH
OUR NORTHWESTERN COUNTIES UNTIL ABOUT 600 OR 700 PM. INITIALLY
THERE WILL BE MARGINAL INSTABILITY BUT WITH THE LOSS OF DAYTIME
HEATING ANY CONVECTION WILL LOSE ITS SUPPORT QUICKLY DURING EARLY
THE EVENING. WE WILL FORECAST ONLY SHOWERS WITH JUST A VERY SLIM
CHANCE OF THUNDER ON THE NORTHWESTERN EDGE OF OUR SERVICE AREA
THAT DOES NOT SEEM WORTH A MENTION.

THE 0000 UTC OPERATIONAL NAM IS SUGGESTING RAINFALL AMOUNTS OF
TWO TO FOUR TENTHS OF AN INCH ACROSS EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY WITH ABOUT A TENTH OF AN INCH NEAR THE COASTS
OF SOUTHERN NEW JERSEY AND DELAWARE. THE 0000 UTC OPERATIONAL GFS
IS CONSIDERABLY LOWER THAN THE NAM WITH ITS PRECIPITATION
FORECAST. WE WILL INDICATE VALUES BETWEEN THE TWO.

THE COLD FRONT IS EXPECTED TO PASS ACROSS OUR FORECAST AREA
BETWEEN ABOUT 900 PM WEDNESDAY AND 100 AM THURSDAY. STRONG COLD
ADVECTION IS FORECAST FOR LATE WEDNESDAY NIGHT INTO EARLY THURSDAY
MORNING. WEAK HIGH PRESSURE IS EXPECTED TO NOSE INTO OUR REGION
FROM THE WEST FOR THURSDAY. TEMPERATURES AT 850 HPA SHOULD BE ONLY
AROUND 0C SO WE WILL INDICATE HIGHS MAINLY IN THE LOWER 60S.

A MID LEVEL SHORT WAVE IS FORECAST TO PASS ACROSS THE
NORTHEASTERN STATES FROM THURSDAY NIGHT INTO FRIDAY MORNING WITH A
REINFORCING SHOT OF COOL AIR IN ITS WAKE. SURFACE HIGH PRESSURE
FROM THE WEST IS EXPECTED TO BUILD ACROSS OUR REGION ON FRIDAY AND
SATURDAY.

THE HIGH IS FORECAST TO SETTLE OVER NEW ENGLAND, EASTERN CANADA
AND THE ADJACENT COASTAL WATERS FOR SUNDAY, MONDAY AND TUESDAY.
THE CIRCULATION AROUND THE HIGH IS EXPECTED TO RESULT IN AN
EASTERLY FLOW IN OUR REGION DURING THAT PERIOD OF TIME. AS A
RESULT, WE ARE ANTICIPATING A FAIR AMOUNT OF CLOUD COVER ALONG
WITH A CHANCE OF RAIN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THIS AFTERNOON...MVFR CEILINGS OVERALL. THERE WILL CONTINUE TO BE SOME
IFR CEILINGS MAINLY FROM ABOUT KACY NORTHWARD THROUGH LATE
AFTERNOON. THE CEILINGS INLAND FROM THE COAST MAY ACTUALLY FLUCTUATE
SOME BETWEEN MVFR/VFR AS SOME HEATING FROM ABOVE TRIES TO WORK ON
THE SHALLOW CLOUD DECK. AN AREA OF DRIZZLE WORKING INLAND FROM
CENTRAL NEW JERSEY APPEARS TO BE WEAKENING, HOWEVER THE CEILINGS
HAVE LOWERED BEHIND IT. OUR CONFIDENCE OVERALL WITH THE CEILINGS IS
ON THE LOWER SIDE. NORTHEASTERLY WINDS 10 TO 15 KNOTS, WITH SOME
LINGERING GUSTS TO ABOUT 20 KNOTS CLOSER TO THE COAST.

TONIGHT...MVFR IMPROVING TO VFR THROUGH THE EVENING FROM WEST TO
EAST. THIS SHOULD TAKE THE LONGEST TO OCCUR FOR KMIV AND KACY TO
PERHAPS KTTN. NORTHEAST WINDS SHIFT TO THE NORTH AND THEN NORTHWEST
AND DIMINISHING TO LESS THAN 10 KNOTS. SOME TERMINALS SHOULD HAVE
THE WIND GO LIGHT AND VARIABLE. AS OF NOW, NO LOCAL FOG IS
ANTICIPATED.

WEDNESDAY...VFR WITH MAINLY SOME MID TO HIGH CLOUDS. SOUTHERLY WINDS
INCREASING TO 10 TO 20 KNOTS. THERE WILL BE AN INCREASING CHANCE FOR SOME
SHOWERS OR A THUNDERSTORM LATER IN THE DAY NEARING KABE AND KRDG.

OUTLOOK...
WEDNESDAY NIGHT...A CHANCE OF SHOWERS WITH POSSIBLE MVFR
CONDITIONS.

THURSDAY THROUGH SATURDAY...MAINLY VFR.

&&

.MARINE...
A TIGHTENED PRESSURE GRADIENT CONTINUES ACROSS THE AREA AS LOW
PRESSURE PARALLELS THE COAST BUT STILL REMAINS WELL OFFSHORE. THE
NORTHEASTERLY FLOW WILL GUST BETWEEN 25-30 KNOTS. THE MODEL GUIDANCE
INDICATES THAT THE WINDS SHOULD NOT RAMP UP MUCH MORE DUE TO THE
STRONG SURFACE HIGH RETREATING AND THE PRESSURE GRADIENT NOT QUITE
AS STRONG AS LATE YESTERDAY, THEREFORE THE SMALL CRAFT ADVISORY
REMAINS IN EFFECT. SEAS REMAIN ELEVATED ON THE OCEAN DUE TO THE
GUSTY ONSHORE FLOW.

THE WINDS HAVE BEEN UNDER 25 KNOTS ON DELAWARE BAY AND WITH A REPORT
FROM THE CAPE MAY-LEWES FERRY SHOWING SEAS ARE UNDER 5 FEET, THE
SMALL CRAFT ADVISORY WILL BE CANCELLED.

OUTLOOK...
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON WEDNESDAY
NIGHT. A SECONDARY COLD FRONT IS EXPECTED ON THURSDAY NIGHT WITH
HIGH PRESSURE FOLLOWING FOR FRIDAY AND SATURDAY. WIND GUSTS MAY
APPROACH 25 KNOTS ON WEDNESDAY, ESPECIALLY NEAR THE COAST WHERE
MIXING MAY BE A BIT MORE EFFICIENT THAN FARTHER OUT OVER THE
WATER. WIND GUSTS ARE FORECAST TO REMAIN BELOW 25 KNOTS FROM
WEDNESDAY NIGHT THROUGH SATURDAY. WAVE HEIGHTS ON OUR OCEAN WATERS
ARE ANTICIPATED TO BE IN THE 5 TO 6 FOOT RANGE FROM WEDNESDAY INTO
WEDNESDAY NIGHT AND THEY WILL LIKELY FALL TO 4 FEET OR LESS FOR
THE PERIOD FROM THURSDAY THROUGH SATURDAY.

&&

.TIDES/COASTAL FLOODING...
BETWEEN EXTRATROPICAL GUIDANCE, THE OFS AND LOCAL GUIDANCE, WE'RE
GETTING FORECASTS OF LOW-END MINOR TIDAL FLOODING AT THE FOUR
COASTAL REFERENCE GAUGES AND BORDERLINE MINOR TIDAL FLOODING AT THE
OTHER GAUGES INCLUDING THOSE ALONG THE MARYLAND EASTERN SHORE.
REGARDING THE LATTER, THERE IS A 0.3 FT CUSHION BETWEEN ONSET OF
MINOR TIDAL FLOODING AND LEVELS THAT TRIGGER AN ADVISORY. REGARDING
THE FORMER, THERE IS THE ADDITIONAL CONCERN REGARDING BACK BAY
REACTION TO A SUSTAINED N TO NE WIND FOR 36 HOURS. WE ARE ISSUING AN
ADVISORY FOR RARITAN BAY, THE ATLANTIC COAST, LOWER DELAWARE BAY AND
ADJACENT BACK BAYS AND TIDAL TRIBUTARIES FOR THE EVENING HIGH TIDE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
     NJZ012>014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
     DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ430-
     431.

&&

SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Apr 23, 9:42 AM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 AM EDT TUE APR 23 2013

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-070-071-101>106-241345-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
942 AM EDT TUE APR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-NJZ012-013-020>023-027-241345-
KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
942 AM EDT TUE APR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-241345-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
942 AM EDT TUE APR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

BREAKING WAVES OF 5 TO 8 FEET ARE EXPECTED AT THE BEACHES TODAY.

MINOR TIDAL FLOODING IS POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-241345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
942 AM EDT TUE APR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-241345-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
942 AM EDT TUE APR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

EASTERLY SWELLS OF 7 TO 10 FEET ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:16 PM EDTGale WarningPHI12 hr

Nearby

Coastal Flood Advisories in New Jersey, 2013Coastal Flood Advisories in Delaware, 2013Every coastal flood advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.